# SDR ASAA2023051543240

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,605 hours, 16,012 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Delaminated
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #78472000 #1 ENG. INLET AND FAN BLADES-DETAILED INSPT. FOUND #5 STRUT PANEL AT 5 O'CLOCK POS. HAS 1 EACH FASTENER INSERT DELAMINATED FROM PANEL, AFT I/B FASTENER.  GROUNDED - YES. REMOVED AND REPLACED #5 STRUT PANEL. REF B737-800 AMM 72-23-07.
